# SDR SIMA200935201

- Difficulty date: December 14, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 24,962 hours, 24,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520644407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE HEAVY CHECK FOUND THE LEFT OMEGA BEAM CORRODED AT FRAME 38 AND FRAME 44.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE LEFT OMEGA BEAM WITH DOUBLER REPAIRS IAW EMB SRM 53-00-10 AND EO EM-5300-1149.  THE AIRCRAFT WAS RETURNED TO SERVICE.
